MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD PET SYRINGES 1/2ML 12.7MM X 29G; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD PET SYRINGES 1/2ML 12.7MM X 29G; PISTON SYRINGE
Model Number 323001
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no physical samples were received; the investigation was performed based on the photo provided.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed and one non-conformance was raised in association with this type of event for this lot.The reported issue was observed and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported 5 bd pet syringes 1/2ml 12.7mm x 29g had incorrect label information on them.The following information was provided by the initial reporter: "consumer reported finding 5 boxes with the label of exp date and manufacture date to be switched on boxes only not bags.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2022-02-07.H6: investigation summary: customer returned 5 empty shelf cartons for 0.5ml, 29 gauge, 12.7mm syringes from lot 1116597.Each of the labels for the lot, manufacture date, and expiration date feature the manufacture date (2021-06-01) switched with the expiration date (2026-05-31).A review of the device history record was completed for batch# 1116597.All inspections and challenges were performed per the applicable operations qc specifications.There was a notification for this issue and it was released for ¿use as is¿.Based on the samples received, bd was able to confirm the customer¿s indicated failure of manufacturing/expiration date misprints.
 
Event or Problem Description

Brand Name
BD PET SYRINGES 1/2ML 12.7MM X 29G
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13257639
Report Number1920898-2021-01405
Device Sequence Number14637876
Product Code FMF
UDI-Device Identifier00382903230013
UDI-Public00382903230013
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number323001
Device Catalogue Number323001
Device Lot Number1116597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown